i have abused opiates many times. always been hydros every time i stop i have very bad depression and anxity but goes away about a week or 2 after stoping my question i ask is that do others experiance the same depression and does it get beter in a few weeks. am just scared that this time i have messed my self up because it different than other times i used 150mg of tramadol for a week and then 40mg of hydros after the tramadols were gone and i was on the hydros for 2 weeks i know this is not that long at all many years ago i was on 80-120mg of hydro for over a year but even when i take theses things for just a week or 2 i have so bad depresion and anxity and this time a had one day of sweeting but no physical withdraw just the mental and no cravins just depression i cry all day this is day 3 of is this normal does it all ways get better or do you think i mesed my selef up for good please help and god blese anyone elese going thru this
I don't think you messed yourself up for good. I think you, like many other's,you are having a rough time right now and need someone to talk to. Of course, you should talk to your doctor about this, but there is always hope. Things can always get better, if you want them too. It sounds like you may need some therapy too. Just a consideration. But you haven't messed yourself up for good. Hope is around the corner. There are other's here that will respond too, and give you words of encouragement. Good luck to you and God Bless. Ruth
When I was in college, I used a lot of drugs... and the truth of the matter was that I simply hated reality. Anything that would make it go away was great, or at least fun (like coke) I would take. It was my way of dulling the pain of what I later (I'm 35 now, was 20 - 22 then) find out that I suffer from c-ptsd with much of my childhood suppressed, resulting in either unwanted forgotten events popping out as flashbacks, or a block of my history that I simply don't remember.
Many times, addiction is caused by the act of self medication due to depression, anxiety, and so on. I still to this day don't like reality, but am now medicated so that I can handle life without the use of drugs (to numb everything).
My favorite used to be GHB (back then there wasn't the pill phenomena that there is now, and the choice of drugs where a bit different (yes, I was a raver once upon a time - huge pants and everything), but took them for the same basic reasons) cause it was something that numbed everything, made me feel happy, and I could function on the stuff (as long as I didn't take to much), bouncing along like I was floating off to class. I now take Klonopin for my anxiety (same basic effect, just without euphoria), antidepressants for my depression, a few others for the ptsd, and now my chronic pain issue to jumped on board a few years back.
It is always better to see a doctor, explain your situation, and have them prescribe medication to fix the depression vs. trying to do it yourself. Now, any drug that makes you feel happy like opiates will cause a crash in mood once you stop, making it all seem even worse than what it actually is. After a while, your mood will stabilize out a bit, but nonetheless, it really sounds like there's an underlying issue.
I truly hope that I don't sound like a nag lecturing you, and hope that you see this as simply an account of my own experiences, and my opinion in regards to your situation. I am not a doctor and don't pretend to be, I just want to help, and know what you're talking about (I think). I hope that you do see a doc, and get some help! Sincerely,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2010 • 5 answers
Updated 9 Feb 2011 • 6 answers
Updated 12 Jun 2011 • 3 answers
Updated 8 Oct 2011 • 4 answers
Updated 7 Jun 2014 • 3 answers